# SDR AALA2020062299004

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 29,856 hours, 11,135 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521100400
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED, AFT CARGO FLOOR BOARD 151GF DELAMINATED.  REMOVED AND REPLACED AFT CARGO FLOOR PANEL 151GF PER AMM 53-42-14.
